MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 20X1 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 10ML LL W/NDL 20X1 RB; PISTON SYRINGE
Model Number 309644
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.(b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of syringe 10ml ll w/ndl 20x1 rb experienced product damage/deformation with the device still considered operable.Product defect was noted prior to use.The following information was provided by the initial reporter: material no.: 309644 batch no.: 4139688.Clarification: upon speaking with the customer, he reported the box was ripped, syringes were missing and there was a big blue sticker on the box.He could not determine if the box came from a distributor or bd that way.He states he still has the box and will return for investigation.Verbatim: a user facility biomedical technician reported to customer service that when they took the syringe out of the box it was broken in the wrap.There was no patient involvement, no patient harm or adverse event reported at intake.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.

Brand Name
SYRINGE 10ML LL W/NDL 20X1 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9806101
Report Number1213809-2020-00173
Device Sequence Number11615079
Product Code FMF
UDI-Device Identifier30382903096443
UDI-Public30382903096443
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Model Number309644
Device Catalogue Number309644
Device Lot Number4139688
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;